Mathematica Moravica, Vol. 4 (2000)


Dušan Adamović
Correction d'une Demonstration dans un Travail Anterieur
Mathematica Moravica, Vol. 4 (2000), 1–4.
Download PDF file: (143kB)

Vjekoslav Budimirović
On p-Semigroups
Mathematica Moravica, Vol. 4 (2000), 5–20.
Download PDF file: (572kB)

Tomica Divnić
An Estimation of Approximation for the Solution of Ordinary Differential Equations
Mathematica Moravica, Vol. 4 (2000), 21–26.
Download PDF file: (173kB)

Wiesław A. Dudek, Xiaohong Zhang
Initial Segments in BCC-algebras
Mathematica Moravica, Vol. 4 (2000), 27–34.
Download PDF file: (540kB)

Nebojša Elez
A Convergence Criterion of Series
Mathematica Moravica, Vol. 4 (2000), 35–37.
Download PDF file: (77kB)

Dimitrije Hajduković
The Prelimit of a Real-Valued Function
Mathematica Moravica, Vol. 4 (2000), 39–44.
Download PDF file: (222kB)

Nebojša Ikodinović
Completeness Theorem for Boolean Models with Strictly Positive Measure
Mathematica Moravica, Vol. 4 (2000), 45–50.
Download PDF file: (324kB)

Mirko Lepović
On Eigenvalues and Main Eigenvalues of a Graph
Mathematica Moravica, Vol. 4 (2000), 51–58.
Download PDF file: (267kB)

Octavian Lipovan
Submeasures with Probabilistic Structures
Mathematica Moravica, Vol. 4 (2000), 59–65.
Download PDF file: (248kB)

Dušan Milovančević
Some Properties Similar to Countable Compactness and Lindelöf Property
Mathematica Moravica, Vol. 4 (2000), 67–73.
Download PDF file: (296kB)

Dušan Milovančević
Some Properties of Spaces Similar to Čech-Complete Property
Mathematica Moravica, Vol. 4 (2000), 75–82.
Download PDF file: (361kB)

Miroslava Petrović-Torgašev, Emilija Šućurović
Some Characterization of Lorentzian Spherical Spacelike Curves with the Timelike and the Null Principal Normal
Mathematica Moravica, Vol. 4 (2000), 83–92.
Download PDF file: (294kB)

Valeriu Popa
Some Fixed Point Theorems for Multi-Valued Mappings on Reflexive Banach Spaces
Mathematica Moravica, Vol. 4 (2000), 93–98.
Download PDF file: (720kB)

Constantin Popescu
A Group Blind Signature Scheme Based on the Strong RSA Assumption
Mathematica Moravica, Vol. 4 (2000), 99–108.
Download PDF file: (2249kB)

Janez Ušan, Mališa Žižović
A Note on the Post's Coset Theorem
Mathematica Moravica, Vol. 4 (2000), 109–114.
Download PDF file: (453kB)

Janez Ušan
On (n,m)-Groups
Mathematica Moravica, Vol. 4 (2000), 115–118.
Download PDF file: (149kB)


©2000 Mathematica Moravica